# SDR TRBA2010107

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,352 hours, 31,260 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT BOTTOM OF STAIRS IS INOP.  REPLACED BULB AT EMER EXIT LIGHT AT BOTTOM OF STAIR IAW MM CHPT 33-50-00.
